# SDR DALA2025011000204

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 73,954 hours, 35,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: FOUND EMERGENCY SEAT LIGHTS AT 22D AND 23D OUT. C/A: FOUND DAMAGED WIREING, FIXED DAMAGED WIRING REF A320 AMM CHAPTER 20. OPS CK GOOD. AC OK FOR SVC. (LP: 6574737)
